# SDR AALA202008219002

- Difficulty date: August 19, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 78,276 hours, 9,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 50582
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR EMERGENCY POWER SUPPLY (M33406) BATTERY PACK DISCHARGED. REMOVED AND REPLACED L3 DOOR EMERGENCY LIGHT BATTERY PACK PER AMM 22-51-06.
